# SDR CA070524007

- Difficulty date: May 20, 2007
- Submitted: June 7, 2007
- Operation: General aviation
- Make and model: Dhav DHC8311
- Aircraft time: 35,975 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF*
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Coupling
- Part number: 735619C
- Condition: Torn
- Location: T/E Flap
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(CAN) CREW REPORTED (FLAP DRIVE) CAUTION LIGHT ILLUMINATED DURING FLAP EXTENSION , FLAPS CONTINUED TO MOVE. NORMAL LANDING. MAINTENANCE INSPECTION FOUND FLAP SECONDARY CENTER DRIVE COUPLING TORN FROM MOUNTING BRACKET AND LYING IN RT ARMPIT. FLAP SECONDARY CENTER DRIVE SECTION (CORE AND HOUSING) REPLACED, FLAP SECONDARY DRIVE CENTER COUPLING REPLACED. MOUNTING BRACKET REPLACED. FLAP SECONDARY DRIVES CLEANED AND LUBRICATED. AIRCRAFT RETURNED TO SERVICE.  NOTE: FLAP SECONDARY DRIVE INSPECTION AND LUBRICATION TASKS (1500HR INTERVAL) LAST COMPLETED 791HR / 949CY PREVIOUS. (TC NR 20070524007)
